# SDR DALA2018051403312

- Difficulty date: May 13, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 59,803 hours, 27,300 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HAD A LAVATORY SMOKE WARNING SHORTLY AFTER TAKEOFF.   NO SMOKE WAS DETECTED FROM ANY OF THE 3 LAVATORIES IAW INFLIGHT INSPECTION. RETURNED TO DEPARTURE.   TESTED THE LAVATORY SMOKE DETECTION SYSTEM IAW AMM. OPS TESTED GOOD, INSPECTED THE LAVATORY TRASH CAN, FIRE EXTINGUISHER AND SURROUNDING AREA FOR FIRE DAMAGE, NO DEFECTS NOTED. COMPLIED WITH NO GO ODI CHECKLIST PROCEDURES AND TSM. OK FOR SERVICE.
